MathSciNet Relay Station
MathSciNet bibliographic data
MR2158750 13D40 (13H10 13H15)
Elias, Juan On the first normalized Hilbert coefficient. J. Pure Appl. Algebra 201 (2005), no. 1-3, 116–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement